MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOCATOR ABUTMENT 4.1MM(D) X 6MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOCATOR ABUTMENT 4.1MM(D) X 6MM(H); DENTAL ABUTMENT
Model Number ILOA006
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that the abutment locator placed in the upper overdenture fractured.Implant is in good conditions.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).H3: device evaluated by manufacturer: change ¿no' to 'yes'.The complaint report was received, reviewed, and evaluated by the manufacturer's complaint process.A review of other manufacturer complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause.As part of each complaint investigation, the manufacturer performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, the manufacturer has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: the reported complaint condition cannot be verified.Most likely hazard experience:thread fracture during function.Most likely root cause of the failure mode / hazard: typically is the result from insufficient tightening torque at placement, overloading of the abutment in function, or not retightening the abutment at prescribed intervals.Known issue is being tracked and trended with no further actions taken at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number cmp-(b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem g4: date received by manufacturer g7: type of report, follow-up number h2: follow up type h10: additional narrative the complaint report was received, reviewed, and evaluated by the manufacturer's complaint process.A review of other manufacturer complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause as part of each complaint investigation, the manufacturer performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, the manufacturer has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: no manufacturing defect was found most likely hazard experience:thread fracture during function.Most likely root cause of the failure mode / hazard: typically is the result from insufficient tightening torque at placement, overloading of the abutment in function, or not retightening the abutment at prescribed intervals.Known issue is being tracked and trended with no further actions taken at this time.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOCATOR ABUTMENT 4.1MM(D) X 6MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10199587
Report Number0001038806-2020-00893
Device Sequence Number13721254
Product Code DZE
UDI-Device Identifier00844868006114
UDI-Public(01)00844868006114(17)221212(10)1212351(241)ILOA006
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2022
Device Model NumberILOA006
Device Catalogue NumberILOA006
Device Lot Number1212351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer06/09/2020
10/09/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date10/19/2020
10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1